Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the arithmetization of mathematics


Author: James Pierpont
Journal: Bull. Amer. Math. Soc. 5 (1899), 394-406
DOI: https://doi.org/10.1090/S0002-9904-1899-00620-7
Cited work: Bull. Amer. Math. Soc., Volume 2, Number 8 (1896), 241--249
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1899-00620-7